# SDR USAA2013061900016

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,349 hours, 16,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Thermostat
- Part number: 341E030000
- Part serial: 05540
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 27,000 hours, 12,033 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, F/A REPORTED A DIRTY SOCK SMELL THAT FILLED THE CABIN.  ODOR WAS MORE POTENT IN THE BACK PART OF THE ACFT.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FAN AIR CONTROL THERMOSTAT, CONFIRMED FAILURE.
